MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE
Model Number 1113601
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received an allegation for a simplygo mini portable oxygen concentrator due to low o2.The complaint was confirmed, and parts were replaced at a service center.The sieve beds were found with low o2, the o2 side check valves malfunction, the airside manifold is chirping.Periodic maintenance was performed on the inlet filter and tubing.The compressor had lead wire damage, the pca board had thermal damage, and the rear enclosure was cracked.The simplygo mini software was updated.There was no report of serious patient harm or injury.There was no report of medical intervention.At this time, no further investigation can be performed.If any additional information is received, a follow-up report will be filed.

Brand Name
SIMPLYGO MINI
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key20368961
Report Number2518422-2024-101534
Device Sequence Number6859746
Product Code CAW
UDI-Device Identifier00606959032392
UDI-Public(01)00606959032392
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113601
Device Catalogue Number1113601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown